# SDR 9704719902

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE TO AFT TAIL POWER SUPPLY, OPERATIONAL CHECK NORMAL.
